# SDR DALA1254743736

- Difficulty date: November 1, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 33,526 hours, 17,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 927-967, RBL 50 FLOOR SUPPORT UPPER SURFACE HAS CORROSION.  REPLACED FLOOR SUPPORT.
